RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kondratyev, Boris Petrovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 5

Number of views:
This page:399
Abstract pages:1107
Full texts:458
References:123
Professor
Doctor of physico-mathematical sciences (1990)
E-mail:
Keywords: equation of parabolic type, metod of separation variables, classification of solutions, physical interpretation of solutions.

http://www.mathnet.ru/eng/person30775
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. B. P. Kondratyev, N. G. Trubitsyna, A. O. Oparin, P. O. Solovyeva, “A non-homogeneous sphere as a model of the planets. Internal points of maximum gravity”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 2,  74–84  mathnet
2. B. P. Kondratyev, “On the tidal force from the body circulating on an elliptic orbit”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 1,  109–113  mathnet
2007
3. B. P. Kondratyev, E. S. Muhametshina, N. G. Trubitsina, “To problem of fluid equilibrium figures in round ring”, Vestn. Udmurtsk. Univ. Mat., 2007, 1,  75–82  mathnet
4. A. S. Dubrovski, B. P. Kondratyev, “Nonellipsoidal equilibrium figures — two-dimensional case”, Vestn. Udmurtsk. Univ. Mat., 2007, 1,  25–36  mathnet
2001
5. B. P. Kondratyev, “Potential theory: equigravitating rods for axisymmetric bodies”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001),  269–281  mathnet  mathscinet; Comput. Math. Math. Phys., 41:2 (2001), 247–259

2010
6. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratyev, S. N. Popova, “Evgenii Leonidovich Tonkov (on his seventieth birthday)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 3,  3–9  mathnet  elib
7. S. D. Buntov, N. I. Leonov, E. L. Tonkov, N. N. Petrov, A. A. Gryzlov, B. P. Kondratyev, A. I. Karpov, A. V. Borisov, D. L. Fedorov, “Vasilii Yakovlevich Derr. On the anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 1,  133–136  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020